MAUDE Adverse Event Report: RECKITT BENCKISER HEALTHCARE INT. LIMITED K-Y TOUCH 2 IN 1 MASSAGE CREME AND PLEASURE GEL; PERSONAL LUBRICANT

RECKITT BENCKISER HEALTHCARE INT. LIMITED K-Y TOUCH 2 IN 1 MASSAGE CREME AND PLEASURE GEL; PERSONAL LUBRICANT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Rash (2033)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rb is awaiting the return of the product for quality analysis and also follow up information regarding the reported incident.Reporter did specify the variety of k-y that was used as k-y touch 2 in 1 massage creme and pleasure gel.The reporter neither provided the batch details for the product nor returned any of the remaining unopened product for quality analysis.Further information is expected.The company's assessment is serious with a relatedness of possible.
 
Event or Problem Description
Extreme allergic reaction [hypersensitivity] patient had hard time with breathing.[dyspnoea] slight skin rash [rash].Coughing [cough].Phlegm in lungs [productive cough].Case description: initial report, received date: 14-aug-2018.Received from consumer relations, country: united states, reference no: (b)(4).Medical device: k-y touch 2 in 1 massage creme and pleasure gel.Case reference number us-(b)(6) is a spontaneous case report sent by a consumer which refers to a male age unknown.It was reported by patient's partner that on an unknown date, their husband of an unknown age used k-y touch 2 in 1 massage creme and pleasure gel for an unknown indication.Reporter stated that they recently purchased the product and on an unknown date, patient had an extreme allergic reaction with hard time breathing, coughing, phlegm in his lungs and slight skin rash after using the product.The case was deemed serious because it was classed as medically significant.Follow up has been requested to obtain further information.The company's assessment is serious with a relatedness of possible and unanticipated.Case outcome: unknown.

Brand Name
K-Y TOUCH 2 IN 1 MASSAGE CREME AND PLEASURE GEL
Common Device Name
PERSONAL LUBRICANT
Manufacturer (Section D)
RECKITT BENCKISER HEALTHCARE INT. LIMITED
dansom lane
hull, HU8 7 DS
UK  HU8 7DS
MDR Report Key7820426
Report Number3010164364-2018-00008
Device Sequence Number11084313
Product Code NUC
UDI-Device Identifier00067981962161
UDI-Public00067981962161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;